# SDR SCNA20140506059

- Difficulty date: April 14, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL HAS MISSING & DAMAGED POTTED INSERTS.  REPAIRED FLOOR PANEL AND INSTALLED INSERTS.
